# SDR ASAA0975111

- Difficulty date: April 14, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 32,592 hours, 14,359 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 141A6104Y9
- Condition: Chafed
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR AFT BOTTOM STOP PIN FITTING HAS CHAFING DAMAGE.  REPLACED FWD ENTRY DOOR AFT BOTTOM STOP PIN FITTING.
